# SDR QXEA0001903

- Difficulty date: June 29, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOOSE AND SMOKING BUTTON HEAD AND HI-LOK RIVETS LEFT SIDE AFT SPAR VERTICAL CONNECTION ANGLE.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-30-02.
